# SDR AALA20101107DFW02

- Difficulty date: November 6, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 60,234 hours, 20,703 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT NUMBER 2 DOOR MISSING EMERGENCY LIGHT EXIT PLACARD.  REPLACED FORWARD RIGHT NUMBER 2 DOOR EMERGENCY LIGHT PLACARD.  OPS CHECK.
